# SDR USAA2011080100016

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 9,458 hours, 2,864 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0189
- Condition: Low Pressure
- Location: R4 Door
- Part time: 6,729 hours, 2,155 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK R-4 DOOR PRESSURE LIGHT IS ILLUMINATED ON FORWARD CIDS PANEL.  MAINTENANCE SERVICED R-4 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
